Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Take simvastatin and started using viagra. Have strong libido but weak erection. Any interaction between two?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9297 Questions
Question
i take 40mg simvastatin daily.and have started using viagra once or twice a week as needed . actually i only use half of a 50mg viagra before sex. is there an interaction between the two? 52 y.o. male. ty.....if not, my other question is ..could simvastatin be a cause for decreased erection quality? i have healthy libido, but erections not as firm and dont last as long last couple years. been on either lipitor or zocor for close to 10 years. thank you!
Posted Thu, 5 Sep 2013 in Sexual Problems
 
 
Answered by Dr. P. T. Patil 20 minutes later
Brief Answer:
No interaction beween statin and viagra.

Detailed Answer:
Hello,

Thanks for your query.

You had ED and taking Viagra 50 mg along with Statin 40 mg of statin to lower cholesterol levels,

There is no drug interaction between Statin and and Viagra .

As regards your problem of not getting hard erection and sustain it for a long time it could be due to performance anxiety.

Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet XXXXXXX in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..

Increase the dose of Viagra ,it will help in getting good and hard erection.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Take simvastatin and started using viagra. Have strong libido but weak erection. Any interaction between two? 10 hours later
thank you for your guidance! although i do probably have some performance anxiety (due in part to lack of sexual activity for past couple years (separation/divorce), i do have one more question. Due to high stress level (both job and personal life as described above), i have been taking 1/2 of a .10mg alprazolam for over 5 years. Is there any adverse interactions known between viagra and alprazolam?? also, is there any true supplement out there that can boost testosterone naturally (e.g. GNC high-t, or other)? thank you again for your help!
 
 
Answered by Dr. P. T. Patil 4 hours later
Brief Answer:
Youdo not need Testosterone supplement.

Detailed Answer:
Hello
Your problem of ED is due to Psychological issues and side effect of Alprazolam and not due to low testosterone levels ..
Please consult qualified psychiatrist for counselling.It will help to allay your anxiety disorder and to improve your sexual potency..
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor